Department of Computer Science
A new Lie algebra and soliton solutions, Bäcklund transformation of soliton equations
A new Lie algebra is introduced for which a soliton hierarchy of nonlinear evolution equations is derived from zero curvature equations. A reduced equation from the hierarchy is obtained whose exact solutions are produced. Again using the Lie algebra and the corresponding loop algebra, a type of nonlinear soliton equations with exponential terms in potential functions are given. The Bäcklund transformation among them is also generated. © 2009 Elsevier Ltd. All rights reserved.
Source Publication Title
Chaos, Solitons and Fractals
Link to Publisher's Edition
Tam, H., & Zhang, Y. (2009). A new Lie algebra and soliton solutions, Bäcklund transformation of soliton equations. Chaos, Solitons and Fractals, 42 (3), 1670-1676. https://doi.org/10.1016/j.chaos.2009.03.062